# SDR AU970788

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A1244
- Condition: Delaminated
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE LEADING EDGE EROSION STRIP DELAMINATED (DEBONDED) - DEBONDING EXTENDS SPANWISE FROM AN AREA 105MM(4.13IN) FROM THE INBOARD END OF THE STRIP TO 98MM (3.85IN) FROM THE OUTBOARD END AND CHORDWISE FROM THE TRAILING EDGE TO 25MM (1IN) TOWARDS THE LEADING EDGE
